U.S. doctors online nowAsk doctors free
A 23-year-old member asked:

I am suffering with low blood pressure problem and feeling dizzy continuosly for past 3 days . is it safe to take medicine for low blood pressure?

2 doctor answers3 doctors weighed in
Dr. Howard Rubin
Cardiology 49 years experience
Hypotension: Better question is the benefit of the medication to raise the blood pressure greater than the risk of having symptoms with low blood pressure? This is a question to ask your prescribing physician.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Bennett Werner
Cardiology 46 years experience
NO: If your BP is so low that you're dizzy, the cause needs to be investigated. Just treating the symptom isn't adequate. Bleeding, serious infection, medicine side effects are causes that immediately need to be considered. There are other serious less common causes too. Please get checked.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 29, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.